# SDR 96UAL900841

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Engine: Ge CFM56*
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: O-Ring
- Part number: AS3209014
- Condition: Saturated
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS DUE TO SMOKE IN THE CABIN.  UNABLE TO CLEAR CABIN WITH ANY PACK BLEED COMBINATION.  *S/D*  REMOVED AND REPLACED WATER SOCKS, REPLACED O-RINGS ON BOTH SPEED SENSORS AND APU CHECKS OK.
